MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522610
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the stomach for hemostasis during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2026.During the procedure, the clip tip of the handle could not be deployed after being pushed and pulled for many times.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event, and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip unable to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the stomach for hemostasis during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2026.During the procedure, the clip tip of the handle could not be deployed after being pushed and pulled for many times.The procedure was completed with another of the same device.There were no patient complications reported as a results of this event and the patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on march 09, 2026 the clip could be opened or closed, but it could not be deployed.
 
Additional Manufacturer Narrative
Block b5 has been updated due to the additional information received on march 09, 2026.Block h6: imdrf device code a15 captures the reportable event of clip unable to release from catheter.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24496396
Report Number3005099803-2026-00796
Device Sequence Number5104916
Product Code PKL
UDI-Device Identifier08714729504795
UDI-Public(01)08714729504795(17)270531(10)34149324
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522610
Device Catalogue NumberM00522610
Device Lot Number0034149324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/09/2026
04/23/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/31/2026
05/18/2026
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight75 KG